# SDR AALA20131105009

- Difficulty date: November 5, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 49,315 hours, 6,368 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT NR 2 DOOR FORWARD ESCAPE PATH LIGHT INOPERATIVE.  REPLACED LAMP FOR RT NR 2 DOOR FWD ESCAPE LIGHT.  OPERATIONS CHECKED NORMAL.
